logo AFST
Sur les quotients discrets de semi-groupes complexes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 269-276.

Let X=G/K be an irreducible Hermitian symmetric space of the non-compact type and let SG be the associated compression semigroup. Let ΓG be a discrete subgroup. We give a sufficient condition for ΓS to be Stein. Moreover, we show that ΓS is not Stein in general which disproves a conjecture by Achab, Betten and Krötz.

Soit X=G/K un espace symétrique hermitien irréducible de type non-compact et soit SG le semi-groupe associé formé des compressions de X. Soit ΓG un sous-groupe discret. Nous donnons une condition suffisante pour que le quotient ΓS soit une variété de Stein. En outre nous démontrons qu’en général ΓS n’est pas de Stein ce qui réfute une conjecture de Achab, Betten et Krötz.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1243
Christian Miebach 1

1 Fakultät für Mathematik, Ruhr-Universität Bochum, Universitätsstraße 150, D - 44780 Bochum Adresse actuelle : Centre de Mathématiques et Informatique, UMR-CNRS 6632 (LATP), 39, rue Joliot-Curie, Université de Provence, 13453 Marseille Cedex 13 France
@article{AFST_2010_6_19_2_269_0,
     author = {Christian Miebach},
     title = {Sur les quotients discrets de semi-groupes complexes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {269--276},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 19},
     number = {2},
     year = {2010},
     doi = {10.5802/afst.1243},
     mrnumber = {2674763},
     zbl = {pre05799091},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1243/}
}
TY  - JOUR
TI  - Sur les quotients discrets de semi-groupes complexes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 269
EP  - 276
VL  - 6e s{\'e}rie, 19
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1243/
UR  - https://www.ams.org/mathscinet-getitem?mr=2674763
UR  - https://zbmath.org/?q=an%3Apre05799091
UR  - https://doi.org/10.5802/afst.1243
DO  - 10.5802/afst.1243
LA  - fr
ID  - AFST_2010_6_19_2_269_0
ER  - 
%0 Journal Article
%T Sur les quotients discrets de semi-groupes complexes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 269-276
%V 6e s{\'e}rie, 19
%N 2
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1243
%R 10.5802/afst.1243
%G fr
%F AFST_2010_6_19_2_269_0
Christian Miebach. Sur les quotients discrets de semi-groupes complexes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 269-276. doi : 10.5802/afst.1243. https://afst.centre-mersenne.org/articles/10.5802/afst.1243/

[ABK04] D. Achab, F. Betten & B. Krötz – « Discrete group actions on Stein domains in complex Lie groups », Forum Math. 16 (2004), no. 1, p. 37–68. | MR: 2034542 | Zbl: 1044.22007

[BCR98] J. Bochnak, M. Coste & M.-F. RoyReal algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 36, Springer-Verlag, Berlin, 1998, Translated from the 1987 French original, Revised by the authors. | MR: 1659509 | Zbl: 0912.14023

[BR01] B. E. Breckner & W. A. F. Ruppert – « On asymptotic behavior and rectangular band structures in SL (2,) », J. Lie Theory 11 (2001), no. 2, p. 559–604. | MR: 1851807 | Zbl: 0982.22005

[Hei91] P. Heinzner – « Geometric invariant theory on Stein spaces », Math. Ann. 289 (1991), no. 4, p. 631–662. | MR: 1103041 | Zbl: 0728.32010

[Hel01] S. HelgasonDifferential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics, vol. 34, American Mathematical Society, Providence, RI, 2001, Corrected reprint of the 1978 original. | MR: 1834454 | Zbl: 0993.53002

[HN93] J. Hilgert & K.-H. NeebLie semigroups and their applications, Lecture Notes in Mathematics, vol. 1552, Springer-Verlag, Berlin, 1993. | MR: 1317811 | Zbl: 0807.22001

[Mie08] C. Miebach – « Quotients of bounded homogeneous domains by cyclic groups », 2008, arxiv :math.CV/0803.4476v1.

[Nee00] K.-H. NeebHolomorphy and convexity in Lie theory, de Gruyter Expositions in Mathematics, vol. 28, Walter de Gruyter & Co., Berlin, 2000. | MR: 1740617 | Zbl: 0936.22001

[Pal57] R. S. Palais – « A global formulation of the Lie theory of transformation groups », Mem. Amer. Math. Soc. No. 22 (1957), p. iii+123. | MR: 121424 | Zbl: 0178.26502

Cited by Sources: